# SDR AALA202410100873

- Difficulty date: October 1, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 38,123 hours, 15,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138760
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT OF EPSU-EMERGENCY POWER SUUPLY UNIT 11WL DURING OPERATIONAL TEST OF EMERGNECY LIGHTS  IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY POSITION 11WL IN PASSENGERCABIN IAW AMM 33-51-38-000-001-A STEP 3 THRU STEP 4, AND AMM 33-51-38-400-001-A STEP 3 THRU STEP 4, AND 5A(2)(B). OPERATIONAL TEST ARE OK.
